Vicks Nyquil Complete Cold & Flu Liquid (Berry)

$17.99

Pack Size: 354 mL

Ingredients:
Each 30 mL contains acetaminophen 650 mg, dextromethorphan 20 mg and phenylephrine 10 mg.

For the relief of cough, nasal congestion, aches, pains, fever and headache.

Product on Backorder

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.